# SDR 2004FA0000943

- Difficulty date: July 29, 2004
- Submitted: December 22, 2004
- Operation: General aviation
- Aircraft: N95DG
- Make and model: Dhav DHC2MK1
- Aircraft serial: 572
- Engine: Pwa R985AN14B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transducer
- Part number: 660526AS
- Part serial: 2683
- Condition: Inoperative
- Location: Fuel Flow
- Part time: 100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FLOW TRANSDUCER INOPERATIVE-NOT PROVIDING SIGNAL TO IDU.
